MathSciNet Relay Station
MathSciNet bibliographic data
MR2466767 (2009j:93129) 93E15 (93C23)
Yang, R.; Shi, P.; Gao, H. New delay-dependent stability criterion for stochastic systems with time delays. IET Control Theory Appl. 2 (2008), no. 11, 966–973.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement